# SDR HEER20170815476

- Difficulty date: August 15, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 20,299 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Part number: 206032315181
- Condition: Cracked
- Location: Engine Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PAN SKIN WAS FOUND TO BE CRACKED AT AN OEM NUTPLATE INSTALLATION.
